# SDR ASAA1159133

- Difficulty date: February 27, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,276 hours, 5,389 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16D3HR
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,276 hours, 5,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP HEADING DISPLAY FLICKERS.  REMOVED AND REPLACED MODE CONTROL PANEL PER MM'S 22 11 34 000 801 AND 22 11 34 400 801.  PERFORMED GOOD TEST PER MM 22 11 34 740 801.
